# SDR ASAA0480566

- Difficulty date: November 18, 2004
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N934AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49235
- Aircraft time: 59,171 hours, 35,836 cycles
- Engine: Pwa JT8D219
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 593606441
- Condition: Corroded
- Location: Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FRAME TEE FITTING CORRODED BELOW CARGO TRACK.  REPLACED TEE FITTING.(K)
